The second regularized trace of differential operator equation with the semi-periodic boundary conditions


Bayramov A., Caliskan S. , Akgun F.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.35, no.18, pp.2185-2197, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 18
  • Publication Date: 2012
  • Doi Number: 10.1002/mma.2563
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.2185-2197

Abstract

In this paper, we have obtained the second regularized trace formula for the differential operator equation with the semi-periodic boundary conditions. Copyright (C) 2012 John Wiley & Sons, Ltd.